| Texto completo | |
| Autor(es): |
Candido, Leandro
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | BANACH JOURNAL OF MATHEMATICAL ANALYSIS; v. 15, n. 2, p. 23-pg., 2021-04-01. |
| Resumo | |
For an exotic locally compact Hausdorff space L, constructed under the assumption of Ostaszewski's (sic)-principle, and a countable ordinal space alpha, we prove that all operators defined on C-0(alpha x L) have the simplest possible form. We also investigate the geometry of such space C-0(alpha x L) and we classify up to isomorphisms all its complemented subspaces. (AU) | |
| Processo FAPESP: | 16/25574-8 - Geometria dos espaços de Banach |
| Beneficiário: | Valentin Raphael Henri Ferenczi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |